# SDR COEA2009101403821

- Difficulty date: October 14, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 253
- Aircraft time: 30,766 hours, 29,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: S53871409214
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE: LEVEL 2 CORROSION: LOWER END OF STIFFENER AT BLO FWD SIDE OF AFT PRESSURE BULKHEAD HAS LEVEL 2 CORROSION.  REMOVED AND REPLACED STIFFENER PER ATR72 SRM.
